# SDR FDEA200906142084

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65595953
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR CUTOUT PRESSURE SEAL RETAINER FOUND CORROSION AT SEVERAL PLACES AS MARK.  NUMBER 2 CARGO DOOR CUTOUT PRESSURE SEAL RETAINER AND ANGLE REMOVED AND   REPLACED IN ACCORDANCE WITH DWG 146N6609 REV. J AND SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
